Approximation by Log-Concave Distributions, with Applications to Regression

Dümbgen, Lutz; Samworth, Richard; Schuhmacher, Dominic (2011). Approximation by Log-Concave Distributions, with Applications to Regression. Annals of statistics, 39(2), pp. 702-730. Cleveland, Ohio: Institute of Mathematical Statistics 10.1214/10-AOS853

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Dümbgen, Lutz and Schuhmacher, Dominic

ISSN:

0090-5364

Publisher:

Institute of Mathematical Statistics

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 14:24

Last Modified:

01 Apr 2014 03:38

Publisher DOI:

10.1214/10-AOS853

URI:

https://boris.unibe.ch/id/eprint/8520 (FactScience: 214098)

Actions (login required)

Edit item Edit item
Provide Feedback